Smoothness of Correlation Functions in Liouville Conformal Field Theory

Show full item record



Permalink

http://hdl.handle.net/10138/303589

Citation

Oikarinen , J 2019 , ' Smoothness of Correlation Functions in Liouville Conformal Field Theory ' , Annales Henri Poincaré , vol. 20 , no. 7 , pp. 2377–2406 . https://doi.org/10.1007/s00023-019-00789-0

Title: Smoothness of Correlation Functions in Liouville Conformal Field Theory
Author: Oikarinen, Joona
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019-07
Language: eng
Number of pages: 30
Belongs to series: Annales Henri Poincaré
ISSN: 1424-0637
URI: http://hdl.handle.net/10138/303589
Abstract: We prove smoothness of the correlation functions in probabilistic Liouville Conformal Field Theory. Our result is a step towards proving that the correlation functions satisfy the higher Ward identities and the higher BPZ equations, predicted by the Conformal Bootstrap approach to Conformal Field Theory.
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Oikarinen2019_A ... ssOfCorrelationFunctio.pdf 620.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record